MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation; no defect was detected.Test strips were returned for evaluation; no defect was detected.Most likely underlying root cause: (b)(4): user has high glucose value.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure the replacement products resolved the initial concern, able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high/hi blood glucose test results.The customer is concerned with all test results obtained.The expected fasting blood glucose test result range is unknown.The customer did not report symptoms.Medical attention is reported as a result of the actual blood glucose results.Customer contacted the hospital on (b)(6) 2020 due to high blood results.Customer contacted her primary doctor today due to her blood glucose results of 391 mg/dl and the doctor advised her to take another pill.The product is stored according to specification in the dining room.During the call a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 10/31/2019 (expired) and open vial date is august 2020.The meter memory was reviewed for previous test result history.Result 1: hi, date: (b)(6) 2020, time: 8:08 pm, unknown if fasting or non-fasting.Result 2: 600 mg/dl, date: (b)(6) 2020, time: 8:08 pm, unknown if fasting or non-fasting.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10508196
Report Number1000113657-2020-00659
Device Sequence Number19616487
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2019
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2876
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Distributor Facility Aware Date08/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;